FROM OUR EXPERTS
Skin lumps are any abnormal bump or swelling on the skin.
Many people wonder if small bumps or lumps on the body are something to worry about. Most lumps and swellings are benign (not cancerous) and are harmless, especially the kind that feel soft and roll easily (lipomas).
A lump or swelling that appears suddenly (over 24 - 48 hours) and is painful is usually caused by an injury or an infection.
Lipomas, fatty lumps under the skin
Enlarged lymph glands
, usually in the armpits, neck, and groin
, a closed sac in or under the skin that is lined with skin tissue and contains fluid or semisolid material
Benign skin growths such as seborrheic keratoses or neurofibromas
, painful, red bumps usually involving a hair follicle
Corn or callus, caused by skin thickening in response to continued pressure (for example, from shoes) and usually occurring on a to...
Look at your foot and ankle, without them you would not be able to walk to the store, dance to your favorite tune or drive a car. The foot and ankle are at times our only contact point with the earth and the things we do on earth. If something goes wrong with these important body parts, your whole world can fall apart.
Notice how complicated your foot is from heel to toes. Each foot has 28 bones and 30 joints ; now that is one complicated piece of equipment! Just above your foot is the ankle joint where the shinbone (tibia) rests on top of the talus (the uppermost foot bone). Because of the complicated anatomy and high degree of stress on the foot and ankle complex, this area has a frequent amount of over-diagnosed, under-diagnosed, and misdiagnosed conditions. You and your doctor need to understand that certain conditions can masquerade as others. Falling into a trap of an imposter can give you a never-ending cycle of unhappy feet.
Plantar Fasciitis is an over-diagnosed ...
Hand-foot syndrome (HFS), or Palmar-Plantar Erythrodysesthesia (PPE), is a side effect of some types of chemotherapy and other medicines used to treat breast cancer. Hand-foot syndrome is a skin reaction that occurs when a small amount of the medication leaks out of capillaries (small blood vessels), usually on the palms of the hands and soles of the feet. When the medication leaks out of the capillaries, it can damage the surrounding tissues. Hand-foot syndrome can be painful and can affect your daily living.
Symptoms of hand-foot syndrome include:
tingling, burning, or itching sensation
redness (resembling a sunburn)
In severe cases of hand-foot syndrome you may have:
cracked, flaking, or peeling skin
blisters, ulcers, or sores appearing on your skin
difficulty walking or using your hands
The following breast cancer medications can cause hand-foot syndrome:
Xeloda (chemical name: capecitabine)
Adrucil (chemical name: 5-f...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.